Journal of Inequalities and Applications
Volume 5 (2000), Issue 3, Pages 263-285
Inequalities of Furuta and Mond–Pečarić on the Hadamard product
1Tennoji Branch, Senior Highschool, Osaka Kyoiku University, Tennoji, Osaka 543-0054, Japan
2Department of Basic Technology, Appfied Mathematics and Physics, Yamagata University, Yonezawa 992-8501, Japan
3Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia
4Technical College Zagreb, University of Zagreb, Konavoska 2, Zagreb 10000, Croatia
Received 30 April 1999; Revised 10 July 1999
Copyright © 2000 Yuki Seo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractAs a continuation of (J. Mičić, Y. Seo, S.-E. Takahasi and M. Tominaga, Inequalities of Furuta and Mond–Pečarić, Math. Ineq. Appl., 2 (1999), 83–111), we shall discuss complementary results to Jensen’s type inequalities on the Hadamard product of positive operators, which is based on the idea due to Furuta and Mond–Pečarić. We shall show Hadamard product versions of operator inequalities associated with extensions of Hölder–McCarthy and Kantorovich inequalities established by Furuta, Ky Fan and Mond–Pečarić.